# SDR USAA2009092992663

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 2,607 hours, 769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 250 - LAX - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT CABIN FLASHLIGHT INOPERATIVE AT AFT RIGHT JUMPSEAT.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT JUMPSEAT FLASHLIGHT AS REQUIRED.
